skin-hair-icon
Allergy with high IGE
Hi Ma'am/Sir, I have been having allergy(mainly from dust, certain foods and from certain medicines) since my childhood. Recently I checked my IGE was as high as 1200, I am taking Techzine 5 mg daily for my allergy. Also when I have allergy I feel some burning sensation in my eyes and I have itching as well as certain red spots on my hands and legs. My question is- My IGE being as high as 1200, is this a cause of concern? I am really worried about this, please do let me know. Kind Regards, Manas Medhi.
233 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It can be cleared...Don't worry...you are suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.